MathSciNet Relay Station
MathSciNet bibliographic data
MR1858413 60J05
Roberts, Gareth O.; Rosenthal, Jeffrey S. Markov chains and de-initializing processes. Scand. J. Statist. 28 (2001), no. 3, 489–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement